# SDR MASA200700078

- Difficulty date: February 4, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 12,808 hours, 19,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 7157 BUF.  EMERGENCY FLOOR LIGHTS AFT HALF INOP.  MX RESECURED STRIP, OPS CHECKED GOOD.
